Advanced Search
MyIDEAS: Login

Finite-sample distributions of self-normalized sums


Author Info

  • Kim, Jeong-Ryeol
Registered author(s):


    Logan et al. (1973) analyze the limit probability distribution of the statistic sn(p) = Σi=1 Xi/(Σi=1 | Χj |^p)^1/p as n → ∞, when Xi is in the domain of attraciton of a stable law with stabilility index α. By simulations, we provide quantiles of the usual critical levels of the finite-sample distributions of the Student?s t-statistic as α tξ(n) = Sn (p) [(n −1) / (n − Sn^2(p))]^1/2 with p = 2 . The response surface method is used to provide approximate quantiles of the finite-sample distributions of the Student's t-statistic. -- Logan u.a. (1973) untersuchen die Grenzwahrscheinlichkeitsverteilung der Statistik,sn(p) = Σi=1 Xi/(Σi=1 | Χj |^p)^1/p as n → ∞, für den Fall, dass Xi im Anziehungsbereich eines stabilen Gesetzes mit Stabilitätsindex von α liegt. Mit Hilfe einer Simulation werden Quantile der üblicherweise verwendeten kritischen Niveaus für Verteilungen endlicher Stichprobenumfänge der Studentischen t-Statistik, α tξ(n) = Sn (p) [(n −1) / (n − Sn^2(p))]^1/2 mit p = 2 ermittelt. Die Antwort-Oberfläche-Methode gibt die approximierten Quantile der Verteilungen endlicher Stichprobenumfänge der t-Statistik in einer übersichtlichen Form an.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: no

    Bibliographic Info

    Paper provided by Deutsche Bundesbank, Research Centre in its series Discussion Paper Series 1: Economic Studies with number 2003,02.

    as in new window
    Date of creation: 2003
    Date of revision:
    Handle: RePEc:zbw:bubdp1:4197

    Contact details of provider:
    Postal: Postfach 10 06 02, 60006 Frankfurt
    Phone: 0 69 / 95 66 - 34 55
    Fax: 0 69 / 95 66 30 77
    Web page:
    More information through EDIRC

    Related research



    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Kurz-Kim, Jeong-Ryeol & Loretan, Mico, 2014. "On the properties of the coefficient of determination in regression models with infinite variance variables," Journal of Econometrics, Elsevier, vol. 181(1), pages 15-24.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:zbw:bubdp1:4197. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (ZBW - German National Library of Economics).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.